# SDR 2WAA20160314002

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49507
- Aircraft time: 52,790 hours, 35,706 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AT FL 320, CABIN BEGAN TO FILL WITH SMOKE.  DECLARED AN EMERGENCY FOLLOWED QRH, DIVERT.  PERFORMED EXTENSIVE T/S IAW AMM 49-90-00, FOUND LINE LOOSE AT APU OIL PRESSURE SENSOR. RESECURED OIL LINE IAW AMM  20-12-01, OPS CHECKED NORMAL IAW AMM 21-20-00, NO ODOR NOTED IN CABIN.
